# SDR USAA000730

- Difficulty date: May 23, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,854 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .125 INCH, AFT SERV DOOR LOWER CORNER.  INSTALLED DOUBLER PER SRM 53-30-3.  (M)
